# SDR AALA20071728

- Difficulty date: September 12, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROWS 2HJ TO 6HJ INOPERATIVE.   REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT ROWS 2HJ TO 6HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
